Rubbish Day

I feel so rubbish, went out with my daughter to café, and I felt like I wasent there properly, like there was something between me and the world, i panicked as did not like it and had to get home, although still feel like it, its awful .does anybody else get this? I took citalopram 10mg for a month the 20mg for 9 days, with no luck, so was put on venlafaxine, and think I am worse than when on the citalopram, I am thinking about going back to citalopram, as the 10mg was to low for a month and the 20mg I only took for 9days, so fed up, don't feel at all with it today. I hope everyone else is having a better day.

Love

Bonnie

xxx

11 Replies

oldestnewest
  • Hi Bonnie.

    I do so sympathise with you ,I know exactly how you feel . I used to have the same problem, thankfully I am now quite all right.It usually takes about 4-6 weeks for medication to be fully effective so maybe you could give it another try.I hope you feel better soon

    Kenny-w:)

  • Thank you Kenny so much, so the not feeling there is normal in this situation?, I do think that maybe wasent taking the 20mg for long enough to help, the 10mg for a month really did nothing anyway, its very frightening Kenny, makes me feel odd,

    Bonnie

    xxx

  • Been there done that got the tee shirt and still wearing it,I could not take Citrolpam but I have adverse to everything so if you felt it helped go for it .I have just done. 2 hour car drive not me driving and got in a panic about it but went fine ,but to go into a supermarket No No just stupid panic want to be home (message me if you want to chat I am here now) (hugs)

  • Sending my love Bonnie xxxxx

  • Bonnie a big YES! I felt like that for a long time. the state is called derealisation and depersonalisation. check out this website... anxietynomore.co.uk/deperso...

    Think link I know will be a great help to you Bonnie. I also read the book. was a big help :) xxx

    Good website for anyone on here really. :)

  • Thank you roserose, how do you get out of it, do the meds help eventually ?

    Bonnie

    xxxx

  • My mini gets this, feels like shes watching herself in a film, detached from reaality will check out website :)

    Mimii x

  • For me was learning to nor fight it and stop staring at the world around me always analysing and thinking non stop in my head about what I was seeing. Had to re learn to take what I saw around me for granted. It definitely seemed to subside more as I'm on citalopram. have been taking it for a month and a half. Doc put me on 20 because she said if I start any lower it could take forever to see a result. so, for the first couple of days I took 10 so I was comfortable and then upped to 20. been on 20 eversince. I think give citalopram another try. You HAVE to remember recovery is NOT overnight and a quick process. a big step is accepting that. I really feel you haven't given your medication time to work ... my gp said I am not ecpecting to see results before ATLEAST a month and a half of taking them.....! give them another try but PLEASE be patient and stay commited xxxxxxx

  • Thank you rose for you help, you are so right, I do look around a lot when out, this is not what we would have done before is it, we just took it for granted, and yes only got 5 citalopram, but will take 10mg for tomorrow and sat and sunday, then 20 for Monday, and get call from doc Monday morning, or in fact may be able to get one tomorrow if he there.

    Thank you Rose

    Bonnie

    xxx

  • That's exactly it....... anxiety makes you think about EVERYTHING. Things we would never think about suddenly are all we think about. it is a curse! its the worst symptom of my anxiety!! Bonnie keep in contact let me know how you get on with you derealisation this evening. Hope the website helped xxxx

  • Hi Bonnie,

    Hope you are feeling better. I had a similar experience of being on Citalopram and feeling de-personalized (zombie like and dazed!). I found that the higher dosage of Citalopram the worse the feeling got. I was 60mg a day of Citalopram then my doctor took the decision to reduce my dosage over a month 40 to 20 to 10mg, then switch me over to Sertraline (Lustral). It took a few months for me to find my anxiety/panic attacks reducing and my doctor did increase my dosage with the Sertraline.

    The most important thing for anyone with anxiety problems is to find a medication and ways of managing your anxiety levels that suits your body. When you find a medicine works for you with less side effects it makes getting better much easier! I'm 3 years+ into battling panic attacks and anxiety attacks and only now am I finding myself getting truly better.

    I still find I get episodes of feeling depersonalized, but the side effect is less than Citalopram for me. I would definitely ask your doctor to trial you on something different to both Citalopram and Venlafaxine.

    N

You may also like...